# SDR AALA201807169014

- Difficulty date: June 7, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Component: Elevator, Airbus
- Component part number: D5528000301400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION IN THE ELEVATOR UPPER SKIN PANEL, HONEYCOMB CORE CELLS.  15 INCHES OTBD FROM RIB 1, AND 19.5 INCHES FROM TRAILING EDGE.  REPAIRED THE LT ELEVATOR UPPER SKIN IAW SRM 55-21-11-300-005.
